# SDR DL72S960816

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION I/B SUPPORT FITTING GOUGED LOWER SURFACE.  REPAIRED PER BOEING DWG 65-19296-15.
